# SDR IPXA2024011627653

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 25,441 hours, 16,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE FAILED LIGHT TEST R&R'D EMERGENCY EVACUATION SLIDE. A300 AMM 25-61-21-401. C/W  REF A300 AMM 25-61-21-401
